On the method of character coefficients
Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1081-1084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_5_a9,
author = {O. V. Sarmanov},
title = {On the method of character coefficients},
journal = {Doklady Akademii Nauk},
pages = {1081--1084},
year = {1965},
volume = {163},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a9/}
}
O. V. Sarmanov. On the method of character coefficients. Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1081-1084. http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a9/